# SDR YV3R2019081522163

- Difficulty date: August 2, 2019
- Submitted: August 15, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: D-HAL
- Make and model: Robsin R44
- Aircraft serial: 2545
- Aircraft time: 393 hours
- Engine: Lyc O540F1B5
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Gauge
- Part number: A6004
- Part serial: 200393
- Condition: Inaccurate
- Location: Map
- Part time: 393 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED MANIFOLD ABSOLUTE PRESSURE GAUGE IS NOT READING CORRECTLY.
